# SDR QXEA200501247

- Difficulty date: September 20, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 9,304 hours, 6,901 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 4120T02P02
- Condition: Leaking
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX - FUEL LEAKING FROM NR 2 ENGINE.  MAINTENANCE REPLACED THE MASTER VG ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
